# SDR CA130221004

- Difficulty date: February 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Gulstm G100
- Aircraft time: 504 hours
- Engine: Garrtt TFE73140
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: RE100
- Condition: Shutdown
- Part time: 291 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT HAD UN-COMMANDED SHUTDOWN OF APU ON THE GROUND.  APU WOULD NOT RESTART AFTER.  MAINTENANCE DIAGNOSTIC COMPUTER SHOWED HIGH APU OIL TEMPERATURE. INSPECTED APU OIL TEMPERATURE SENDER FOUND OK.  FOUND OIL FILTER BYPASS INDICATION PIN EXTENDED.  REMOVED CHIP DETECTOR AND FOUND SOME "FUZZ".  REMOVED OIL FILTER, FOUND METAL SUSPENDED IN OIL.  APU MFG INSTRUCTED SOAP SAMPLE.  MFG INDICATED APU TO BE REMOVED FOR REPAIR BASED ON SOAP RESULTS.
